# SDR SWAA2022040675185

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FWD CAP STRIP BOTTOM SKIN SURFACE IN SEVERAL AREAS THE LENGTH OF STRIP IS CORRODED / EVALUATED CORROSION ON AFT CARGO COMPARTMENT R/H FWD CAP STRIP BOTTOM SURFACE. SRM HAS NO ALLOWABLE LIMITS IN THIS AREA. VERIFIED NEW CAP STRIP IAW IPC 25-52-10-02 AND BOEING DRAWING 453A2611 REV D.
